# SDR AALA202010309025

- Difficulty date: October 4, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,553 hours, 7,245 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 147A566021
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LAVATORY MOUNT AT STA 950 AND LBL 50, MEASURING L=1.0 IN, W=1.0 IN, D=0.04 IN.  REPLACED MOUNT WITH NEW, IAW SRM 51-40-02.
